# SDR AUS20031296

- Difficulty date: November 28, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 337G
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 3034
- Condition: Deteriorated
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) REAR ENGINE FUEL PRESSURE HOSE LOCATED BETWEEN FIREWALL AND FUEL MANIFOLD DETERIORATED AND LEAKING ONTO LT EXHAUST STACK.
